| Model Number |
VNMC3731C207TU |
| Medical Device Problem Codes |
Fracture (1260); Leak/Splash (1354); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
Aneurysm (1708); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/06/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
A valiant navion stent graft was implanted during reintervention of a prior aortic repair.The patient had a a valiant captivia sent graft implanted during the endovascular treatment of a type b thoracic dissecting aneurysm and left subclavian artery embolization with plugging approximately 5 years previous it was reported that corelab review of ct approximately 4 years post the index procedure showed new stent ring enlargement of +3.6mm on ring 4.There was no endoleak, no fracture, no aortic enlargement and no stent ring migration observed.The maximum aortic diameter was noted as 64.1mm.The hospital analysis of the ct showed aortic enlargement with the valiant navion device.The cause of the stent ring enlargement is unknown.No additional clinical sequalae were provided and the patient will be monitored.
Additional Manufacturer Narrative
Continued from h9:3005364322-02-19-2021-001-r.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
B5; additional information received : it was reported proximal to the valiant navion, the patient has the valiant captivia implanted and a vascular plug.The valiant navion stent graft was implanted due to disease progression and not a failure of the valiant captivia stent graft.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
B5; additional information received: per the site, ct imaging identified aortic enlargement.No endoleak, stent ring enlargement, stent ring migration were noted.No secondary procedure is planned in relation to this finding.Corelab review of ct imaging from the same date identified a type iiia endoleak (new), with a stent ring enlargement of +4.2mm on ring 4 (persistent) and a stent ring enlargement of +2.5mm on ring 2 (new) on v08184126.The maximum aortic diameter was noted as 58.4mm.No fracture, stent ring migration or aortic enlargement was noted.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
It was reported that the patient had intervention approximately (b)(6) post index procedure for a type iiia endoleak.A val cap 38x38x200 was positioned mid to distal portion of the aortic arch to cover the gap in the previous tevar grafts.There was noted that there appeared to bae a large fenestration distal to the graft which was 3cm above the celiac artery.Further extension down to the origin of the celiac artery was performed with another val cap 38x38x100.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information received: corelab review of ct imaging from approximately 5 years and 8 months post-index procedure identified stent ring enlargement of +3.6mm in ring 2 (persistent), +1.3mm in ring 3 (new) and +12.7mm in ring 4 (persistent) in vnmc3731c207tu ((b)(6)).A stent fracture ( new) and stent ring migration (new) of +3.8mm, both in ring 4 were also identified on this device.A persistent type iiia endoleak ( persistent) was observed between the proximal non-navion device and the navion device.No aortic enlargement was reported and the maximum aortic diameter measured 64mm.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.